Facebook Pixel
EmpowHER Guest

Pinkish-orangey discharge

By Anonymous April 10, 2016 - 12:59pm
Rate This

Hello there. Starting to get worried about what im feeling these days. Been on oral contraceptive for years. For the last 2months, decided to take 2 packets for 2 consecutive months (a packet each month for February and March). Then decided not to take anymore after March. Had 2 nights of unprotected intercourse and today at home from work, went to the toilet to pee and when i finally wiped, there was a pinkish-orangey color discharge along with the thick crystal discharge on the toilet paper. Im not sure if it is just an effect of stopping taking pill as i am feeling my lower abdomen as well as my lower back and even my full body these days. Starting to feel sick all the time. Please tell me if this is just normal or do i need to worry about something. This is the first time i had this discharge color my entire life. Thank you so much

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!